On Indirect Approach to the Solvability of Quasi-Linear Dirichlet Elliptic Boundary Value Problem with BMO-Anisotropic p-Laplacian

Peter I. Kogut, Olha P. Kupenko


We study here Dirichlet boundary value problem for a quasi-linear elliptic equation with anisotropic p-Laplace operator in its principle part and L^1-control in coefficient of the low-order term. As characteristic feature of such problem  is a specification of the matrix of anisotropy A=A^{sym}+A^{skew} in BMO-space. Since we cannot expect to have a solution of the state equation in the classical Sobolev space W^{1,p}_0(\Omega), we specify a suitable functional class in which we look for solutions and prove existence of weak solutions in the sense of Minty using a non standard approximation procedure and compactness arguments in variable spaces.

Ключові слова

Anisotropic p-Laplacian; approximation procedure; weak solutions; BMO-coefficients

Повний текст:

PDF (English)


D.J. Bergman, D. Stroud, Physical properties of macroscopically inhomogeneous media, North-HollaSolid State Physics, 46 (1992), 147-269.

M. Briane, J. Casado-Diaz, Uniform convergence of sequences of solutions of two-dimensional linear elliptic equations with unbounded coefficients, J. of Diff. Equa., 245 (2008), 2038-2054.

D. Bucur, G. Buttazzo, Variational Methodth in Shape Optimization Problems, Birkhauser, Boston, 2005.

P. Caldiroli, R. Musina, On a variational degenerate elliptic problem, Nonlinear Diff. Equa. Appl., 7 (2000), 187-199.

V. Chiado Piat, F. Serra Cassano, Some remarks about the density of smooth functions in weighted Sobolev spaces, J. Convex Analysis, No. 2, 1 (1994), 135-142.

M. Chicco, M. Venturino, Dirichlet problem for a divergence form elliptic equation with unbounded coefficients in an unbounded domain, Annali di Matematica Pura ed Applicata, 178 (2000), 325-338.

C. D'Apice, U. De Maio, P.I. Kogut, R. Manzo, Solvability of an optimal control problem in coefficients for ill-posed elliptic boundary value problems, Electronic Journal of Differential Equations, 2014 (166) (2014), 1-23.

C. D'Apice, U. De Maio, O. P. Kogut, Optimal control problems in coefficients for degenerate equations of monotone type: shape stability and attainability problems, SIAM J. Control Optim., 50 (3) (2012) 1174-1199.

C. D'Apice, U. De Maio, O. P. Kogut, On shape stability of Dirichlet optimal control problems in coefficients for nonlinear elliptic equations, Adv. Differential Equations, 15 (7-8) (2010) 689-720.

P. Drabek, A. Kufner, F. Nicolosi, Non-Linear Elliptic Equations, Singular and Degenerate Cases, Walter de Cruyter, Berlin, 1997.

T. Durante, O. P. Kupenko, R. Manzo, On attainability of optimal controls in coefficients for system of Hammerstein type with anisotropic p-Laplacian, Ricerche di Matematica, 66 (2) (2017) 259-292.

J. Garcia-Cuerva, J.L. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland Math. Studies, Vol.116, Amsterdam, North-Holland, 1985.

F. John, L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math., 14(1961), 415-426.

T. Horsin, P.I. Kogut, Optimal L2-control problem in coefficients for a linear elliptic equation. I. Existence result, Mathematical Control and Related Fields, 5 (1) (2015), 73-96.

T. Horsin, P.I. Kogut, On unbounded optimal controls in coefficients for ill-posed elliptic Dirichlet boundary value problems, Asymptotic Analysis, 98 (1-2) (2016), 155-188.

P.I. Kogut, On approximation of an optimal boundary control problem for linear elliptic equation with unbounded coefficients, Discrete and Continuous Dynamical Systems - Series A, 34 (5) (2014), 2105-2133.

P.I. Kogut, G. Leugering, Optimal Control Problems for Partial Differential Equations on Reticulated Domains. Approximation and Asymptotic Analysis, Series: Systems and Control, Birkhauser Verlag, Boston, 2011.

P.I. Kogut, G. Leugering, Matrix-valued L1-optimal control in the coefficients of linear elliptic problems, Journal for Analysis and its Applications (ZAA), 32 (4) (2013), 433-456.

O. P. Kupenko, R. Manzo, Approximation of an optimal control problem in coefficient for variational inequality with anisotropic p-Laplacian, Nonlinear Differential Equations and Applications (NoDEA), 23 (3) (2016) 1-18.

O. P. Kupenko, R. Manzo, On optimal controls in coefficients for ill-posed non-linear elliptic Dirichlet bounday value problems, Discrete and Continuous Dynamical Systems, Series B, 23 (4) (2018), 1363-1393.

O. Levy, R. V. Kohn, Duality relations for non-ohmic composites, with applications to behavior near percolation, J. Statist. Phys., 90 (1998), 159-189.

B. Mackengoupt, Weighted norm inequalities for Hardy maximal function, Trans. Amer. Math. Soc., 165 (1972), 207-226.

V.G. Maz'ya, On cetrtain integral inequalities for functions nof many variables, J. Soviet Math., 1 (1973), 205-234.

V.P. Mihaylov, A.K. Gustchin, Supplemental Chapters to the Course 'Equations of Mathematical Physics', Lecture Cources of the Steklov Mathematical Institute of Russian Academy of Sciences, 7, Moskow, MIAN, 2007 (in Russian).

S.E. Pastukhova, Degenerate equations of monotone type: Lavrent'eff phenome-non and attainability problems, Sbornik: Mathematics, 198 (10) (2007), 1465-1494.

F. Punzo, A. Tesei, Uniqueness of solutions to degenerate elliptic problems with unbounded coefficients, Ann. I.H. Poincare, 26 (2009), 2001-2024.

T. Radice, Regularity result for nondivergence elliptic equations with unbounded coefficients, Diff. Integral Equa., 23 (9-10) (2010), 989-1000.

T. Radice, G. Zecca, Existence and uniqueness for nonlinear elliptic equations with unbounded coefficients, Ricerche Mat., 63 (2014), 355-267.

T. Roubicek, Nonlinear Partial Differential Equations with Applications, Birk-hauser, Basel, 2013.

E. Saacson, H. B. Keller, Analysis of Numerical Methods, Wiley, New York,

M.V. Safonov, Non-divergence elliptic equations of second order with unbounded drift, Nonlinear Partial Diff. Equa. and Related Topics, 229 (2) (2010), 211-232.

G. Zecca, An optimal control problem for nonlinear elliptic equations with unbounded coefficients, to appear on Discrete and Continous Dynamical Systems, Series B, (2019).

V.V. Zhikov, Remarks on the uniqueness of a solution of the Dirichlet problem for second-order elliptic equations with lower-order terms, Functional Analysis and Its Applications, 38 (3) (2004), 173-183.

DOI: http://dx.doi.org/10.15421/141808


  • Поки немає зовнішніх посилань.

Індексування журналу

Журнал розміщено у наукометричних базах, репозитаріях та пошукових системах:


Адреса редколегії: 49050, Україна, Дніпровський національний університет імені Олеся Гончара, вул. Козакова 18, корп. 14, механіко-математичний факультет, д-р фіз.-мат. наук, проф. Когут П.І. 

email: p.kogut@i.ua


Free counters! 

Лицензия Creative Commons
Це видання має доступ за ліцензією Creative Commons «Attribution» («Атрибуция») 4.0 Всемирная.

Open Science in Ukraine - website development